See Alike in...

Alike App

Browser

HappyGabby

627d

Hey y’all! Im on lamotrogine 200mg and Seroquel 200mg. And I always have crazy dreams and more recently bad nightmares or night terrors. Does this happen to anyone else? Is it possibly a side-effect of the medication?

Top reply
    • brit23

      625d

      I am on Seroquel and I have had some pretty bad nightmares for the first few weeks on it but they got better. Now I only have weird dreams and sometimes scary but not as much.

    • brit23

      625d

      I am on Seroquel and I have had some pretty bad nightmares for the first few weeks on it but they got better. Now I only have weird dreams and sometimes scary but not as much.

    • nick1994

      626d

      I have bad anxiety from people bullying me but i haven't had any nightmares

    • ChloeMae

      626d

      OMG I GET THESE TOO. I get hallucinations. like an example of one: I woke up and saw people in my room. It’s crazy. I get it worse when I drink coffee

      • ChloeMae

        626d

        @ChloeMae I’m on lamotrigine

        • ChloeMae

          626d

          @ChloeMae Have been for over a year

    • JennyHeart

      626d

      Yes.. most of mine aren't nightmares. I switched from Seroquel to geodon. It doesn't do that

      • HappyGabby

        626d

        @JennyHeart I might have to mention it to my dr.

    • Catita

      627d

      Yes terrible nightmares;(

      • HappyGabby

        626d

        @Catita I’m glad to know I’m not alone!

    • vxnillacoke

      627d

      My therapist is also on seroquel but says it helps her sleep with no issues. I take prazosin at night, it also helps with nightmares and ptsd. Me personally makes me feel like I'm having a bad trip and makes me freak out but it might help you

      • HappyGabby

        626d

        @vxnillacoke it does help me sleep but I also get crazy dreams!

    • wyvernprince

      627d

      If it is something happening as recent as starting the medication or gets worse while on the medication, it is likely a side effect. That medication worsened my fainting spells but I'd recommend discussing the symptoms with your doctor

      • HappyGabby

        626d

        @wyvernprince yeah I’ve been on it for like 5-6 years. They’ve always been a problem but I guess I never put two and two together.

      • wyvernprince

        627d

        @wyvernprince Lamotrogine is the medication I was on lol

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion